made in ChinaHearing aid高级验配师介绍说，耳聋分先天性和后天性两种，在后天性耳聋中，药物性致聋竟占40%。而在药物引起的耳聋者中，3岁前发病为50%，7岁前可达82%。目前我国每年新生聋儿2万~3万，其中50%是由遗传因素造成的。药物性耳聋是新生儿先天性耳聋及成人后天性耳聋的主要原因。
Be careful if your child is too quiet after taking medicine
Drug toxic deafness is mainly manifested as chronic intoxication of the auditory system, mainly deafness and tinnitus.Deafness usually occurs 1 to 2 weeks after medication. For children, the early symptoms are not easy to recognize. At the beginning, it is not painful or itchy. The external auditory canal is neither swollen nor pus. The child does not cry or make trouble, but becomes quiet. , Has a great concealment, sometimes the children become dumb, the parents do not know that it is caused by deafness.Drug-induced deafness in children is often bilateral and permanent.Especially for young children, because they cannot speak or express inaccurately, when the parents find out, their language development has been impaired, causing not only deafness but also dumbness, delaying the opportunity for treatment.
Maternal hearing loss can be inherited from offspring
At present, there are more than 60 kinds of drugs that can cause deafness discovered in medicine.The culprit is amino sugar drugs such as streptomycin sulfate, amikacin sulfate (amikacin sulfate) and gentamicin sulfate, tobramycin and ribomycin sulfate.Both of them can destroy hair cells and spiral ganglia, causing severe damage to the auditory conduction system, leading to deafness in patients.To remind people, medical scientists call them “ototoxic antibiotics.”
1. Children should avoid random use of antibiotics, when they must be used, the dosage should be small, the treatment period should be short, try not to intravenously, and avoid combination medication.
2. Some of the maternal relatives are deaf to a certain kind of drug, and their offspring are absolutely banned from this kind of drug.
3. Pay attention to the reaction after medication, such as dizziness, numbness of the mouth, tinnitus and deafness, stop the medication in time.Ototoxic drugs should be used with caution in the elderly, children, infirm and impaired renal function.Avoid simultaneous or sequential application of multiple ototoxic drugs.Pregnant women should ban ototoxic drugs, which have obvious toxic effects on the fetus.
4. Once you find signs of deafness due to drug poisoning, you should seek medical treatment in time. You can choose vitamins, neurotrophic drugs and vasodilators, and hormones can be added when necessary. The treatment can last for 2 to 3 months.At the same time, it is necessary to carry out active hearing and language training, and strive to restore or improve the hearing of children with mild to moderate deafness, and minimize the harm.If it has developed to severe, it can be selected early on the basis of necessary drug treatmentHearing aid, Strengthen the rehabilitation training of hearing and language, so as to improve the quality of life of children.
5. While taking antibiotics, take neurotrophic drugs such as vitamin B, vitamin C, vitamin A and chondroitin sulfate at the same time to promote the metabolism of sensory cells using a variety of nutrients to protect the inner ear and prevent drug poisoning.In the early stage of mild poisoning, hearing can be restored.
The article comes from the Internet. If there is any infringement, please contact [email protected] to delete it.